On An Inequality Of Tchakaloff

P. S. Bullen

Publications de l'Institut Mathématique (1969)

  • Volume: 9(23), Issue: 29, page 69-74
  • ISSN: 0350-1302

How to cite


P. S. Bullen. "On An Inequality Of Tchakaloff." Publications de l'Institut Mathématique 9(23).29 (1969): 69-74. <http://eudml.org/doc/257341>.

author = {P. S. Bullen},
journal = {Publications de l'Institut Mathématique},
keywords = {Analysis},
language = {eng},
number = {29},
pages = {69-74},
publisher = {Matematički institut SANU},
title = {On An Inequality Of Tchakaloff},
url = {http://eudml.org/doc/257341},
volume = {9(23)},
year = {1969},

AU - P. S. Bullen
TI - On An Inequality Of Tchakaloff
JO - Publications de l'Institut Mathématique
PY - 1969
PB - Matematički institut SANU
VL - 9(23)
IS - 29
SP - 69
EP - 74
LA - eng
KW - Analysis
UR - http://eudml.org/doc/257341
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.